# SDR VNAA202401040020

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: VNAA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,847 hours, 17,827 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD DRAG ANGLE BTW 55.625% STGR DATUM TO STGR DATUM TO 67.5% REAR SPAR DATUM.   LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD DRAG ANGLE BTW 55.625% STGR DATUM TO STGR DATUM TO 67.5% REAR SPAR DATUM WAS REPAIRED PER CRJ900 SRM 55-31-00-201-001-A01
